# SDR ASAA2016022915697

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,509 hours, 10,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-61, TASK 801.  FLIGHT DECK TRIM VALVE FAULTED ON ZTC2.  CLEARED FAULT AND COULD NOT DUPLICATE.
